# SDR DALA2016110208159

- Difficulty date: July 24, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 54,473 hours, 22,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT WET AREA, LT CLOSURE WEB BS 986 CORRODED AROUND FASTNER LBL 40. MAINTENANCE REMOVED CORROSION AND REPAIRED IAW ERA 544329 -14.
